How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4486
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I just increased my dose of paxil by my doctor from 10 mg to

Customer Question

I just increased my dose of paxil by my doctor from 10 mg to 25mg cr, and I now have harming thoughts, and I am very scared of them, can an increase in paxil do that to you?. I have only been on the increased dose for about a week
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: not since last week it just started about 4 days ago, and klonipin, thats it, well besides nasonex
JA: Anything else in your medical history you think the psychologist should know?
Customer: no not really well not related to this anyway
Submitted: 13 days ago.
Category: Mental Health
Customer: replied 13 days ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Kaushik replied 13 days ago.
Welcome to the site.
I am a Psychiatrist and I believe I can help you with your query.
Well, an increase in the dose of paxil can actually in some cases lead to suicidal or self harm thoughts. This is a serious situation and I will strongly suggest that you report it to your doctor so that paxil is immediately stopped and replaced by another anti depressant such as lexapro or effexor xr and also a tranquilizer drug such as klonopin or Ativan is used briefly to counter and overpower these harming thoughts by the earliest.
So do not wait and watch for these thoughts to subside instead make a quick move and report it to your doctor as soon as possible.
I Hope this helps.
Wish you all the best.
Please kindly leave a POSITIVE RATING if you are satisfied with the answer.
Customer: replied 13 days ago.
I already know this, and if you read my question I already take klonipin, so I guess in a since you somewhat answered my question, but did not read it all the way through.

Related Mental Health Questions